Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Having body pain, feeling lack of stamina. Is it safe to take revital?

hello sir- i am a student of 21years,i am little fat and i get body pains much and even feel i lack in stamina i want to consult u whether revital is good for me or not and is there any problem if i stop using. plz reply to my question...........................thanking you sir. vinkal
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM,

You have not mentioned your weight.If you think it is more then reduce the weight.

Take well balanced diet,

Take high protein food and less fat and carbohydrate.

take plenty of green veggies and fruits.

You may take multivitamin supplement for some time.

Go for regular physical exercis.

Ok and bye.
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor